It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Abby on February 05, 2000 at 04:35:02:

HI, I visited my doc today for my weekly allergy injection when i suddenly felt dizzy. I have been getting headaches a lot more lately but never really thought about it much. I thought i just needed a new glasses! To make the story short, my doc told me i needed to be on medication since my diastolic is over 90. Base on my history, my diastolic has always been high , however, not over 90. I am only 25 and hates to be in a maintenance heart pill. Do u think i should seek second opinion? Will it hard me to take a maintenace pill? Is there a way to know if this condition will go away? Does anyone know anything about diastolic hypertension? I tried searching here online but got nothing out of it. Anyone have the same problem as mine right now? Please help! Thanks!

Follow Ups

All times are GMT -7. The time now is 10:49 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!